Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bleeding after stopping Microgestion. Negative pregnancy test, nausea

I was taking microgestion bc I started on the day of my period which was the 12th of last month I took them for 12 days and stopped in the middle of the week I experienced a little bleeding when stopping them , I was suppose to get my period the 8th of this month but I didn t and I took two pregnancy test and they were both negative but I feel qusey and nauseous ???
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Dr. Purushottam welcomes you to HCM virtual clinic!
Thanks for consulting at my virtual clinic. I have carefully gone through your case, and I think I have understood your concern. I will try to address your medical concerns and would suggest you the best of the available treatment options.
As per your history, if you have stopped taking Microgestion, you are bound to get some bleeding, which is called as progesterone withdrawal bleeding.
From your history I could not relate if you are having irregular periods. If so then urine test being negative , you can assume to be non pregnant. If you are planning for baby you can repeat urine test after one week, if you still do not get your periods.
Your nausea could be due to some gastric upset for which you can take Cap. Pan D once a day half hour before dinner.
I hope my answer helps you.
Answered: Thu, 23 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor